To refer to this page use:
|Abstract:||The Colmez conjecture is a formula expressing the Faltings height of an abelian variety with complex multiplication in terms of some linear combination of logarithmic derivatives of Artin L-functions. The aim of this paper to prove an averaged version of the conjecture, which was also proposed by Colmez.|
|Citation:||Yuan, Xinyi, Zhang, Shou-Wu. (2018). On the averaged Colmez conjecture. ANNALS OF MATHEMATICS, 187 (533 - 638). doi:10.4007/annals.2018.187.2.4|
|Pages:||533 - 638|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||ANNALS OF MATHEMATICS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.